# SDR QXEA0201478

- Difficulty date: September 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,003 hours, 2,393 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUN - DURING DESCENT AT APPROXIMATELY 230 KTS, THE CREW RECEIVED A PITCH TRIM CAUTION LIGHT AND AUTO TRIM FAIL MESSAGE ON THE PFD.  ELEVATOR TRIM FAIL MESSAGE WAS ALSO RECEIVED.  MAINTENANCE INSPECTED THE AIRCRAFT AND RETRIEVED THE FAULT CODES 67,63,E7, AND E3.  THE SERVICE LETTER DH8-400-SL-27-003 WAS COMPLIED WITH AND THE FAULTS WERE CLEARED.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
